MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW REDIGUARD IAB: 8FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ARROW REDIGUARD IAB: 8FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-S840C
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported " detect blood in tubing.So they attempted subcutaneous removal of balloon.When balloon was half outside they recognised the balloon was torn and stuck.Iabc was not coming out.They decided to snare it from contralateral side and they realised the catheter can not be completely pulled out from contralateral side.So the catheter was cut below balloon and part shared snared out from contralateral side and below part from ipsilateral".Additional informaiton states that the iab catheter was not replaced.The patient's current condition is reported as "unknown".
 
Additional Manufacturer Narrative
Qn# (b)(4).The reported complaint of "blood in tubing" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.
 
Event or Problem Description
It was reported " detect blood in tubing.So, they attempted subcutaneous removal of balloon.When balloon was half outside, they recognised the balloon was torn and stuck.Iabc was not coming out.They decided to snare it from contralateral side and they realised the catheter can not be completely pulled out from contralateral side.So, the catheter was cut below balloon and part shared snared out from contralateral side and below part from ipsilateral".Additional informaiton states that the iab catheter was not replaced.The patient's current condition is reported as "unknown".

Brand Name
ARROW REDIGUARD IAB: 8FR 40CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23096662
Report Number3010532612-2025-00918
Device Sequence Number8618030
Product Code DSP
UDI-Device Identifier00801902002679
UDI-Public(01)00801902002679(11)241011(17)260930(10)18F24K0032(21)
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K981660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date09/30/2026
Device Catalogue NumberIAB-S840C
Device Lot Number18F24K0032
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown